RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1567–1580 (Mi de10741)  

This article is cited in 1 scientific paper (total in 1 paper)

Chronicle

Seminar on Qualitative Theory of Differential Equations at Moscow State University




Full text: PDF file (2244 kB)

English version:
Differential Equations, 2002, 38:11, 1665–1682


Citation: “Seminar on Qualitative Theory of Differential Equations at Moscow State University”, Differ. Uravn., 38:11 (2002), 1567–1580; Differ. Equ., 38:11 (2002), 1665–1682

Citation in format AMSBIB
\Bibitem{1}
\paper Seminar on Qualitative Theory of Differential Equations at Moscow State University
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1567--1580
\mathnet{http://mi.mathnet.ru/de10741}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1665--1682
\crossref{https://doi.org/10.1023/A:1023657509880}


Linking options:
  • http://mi.mathnet.ru/eng/de10741
  • http://mi.mathnet.ru/eng/de/v38/i11/p1567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Number of views:
    This page:37
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019